Free access
Issue
ESAIM: COCV
Volume 7, 2002
Page(s) 597 - 614
DOI http://dx.doi.org/10.1051/cocv:2002068
Published online 15 September 2002
  1. A. Ambrosetti and P.H. Rabinowitz, Dual variational methods in critical point theory and applications. J. Funct. Anal. 14 (1973) 349-381. [CrossRef]
  2. H. Berestycki and P.L. Lions, Nonlinear scalar field equations I. Arch. Rational Mech. Anal. 82 (1983) 313-346. [MathSciNet]
  3. H. Berestycki, T. Gallouët and O. Kavian, Equations de Champs scalaires euclidiens non linéaires dans le plan. C. R. Acad. Sci. Paris Sér. I Math. 297 (1983) 307-310.
  4. H. Brezis, Analyse fonctionnelle. Masson (1983).
  5. V. Coti Zelati and P.H. Rabinowitz, Homoclinic type solutions for a semilinear elliptic PDE on Formula . Comm. Pure Appl. Math. XIV (1992) 1217-1269.
  6. I. Ekeland, Convexity methods in Hamiltonian Mechanics. Springer (1990).
  7. L. Jeanjean, On the existence of bounded Palais-Smale sequences and application to a Landesman-Lazer-type problem set on Formula . Proc. Roy. Soc. Edinburgh Sect. A 129 (1999) 787-809. [MathSciNet]
  8. P.L. Lions, The concentration-compactness principle in the calculus of variations. The locally compact case. Parts I and II. Ann. Inst. H. Poincaré Anal. Non Linéaire 1 (1984) 109-145 and 223-283.
  9. P.H. Rabinowitz, On a class of nonlinear Shrödinger equations. ZAMP 43 (1992) 270-291. [CrossRef] [MathSciNet]
  10. C.A. Stuart, Bifurcation in Formula for a semilinear elliptic equation. Proc. London Math. Soc. 57 (1988) 511-541. [CrossRef] [MathSciNet]
  11. C.A. Stuart and H.S. Zhou, A variational problem related to self-trapping of an electromagnetic field. Math. Meth. Appl. Sci. 19 (1996) 1397-1407. [CrossRef]
  12. C.A. Stuart and H.S. Zhou, Applying the mountain-pass theorem to an asymtotically linear elliptic equation on Formula . Comm. Partial Differential Equations 24 (1999) 1731-1758. [CrossRef] [MathSciNet]
  13. A. Szulkin and W. Zou, Homoclinic orbits for asymptotically linear Hamiltonian systems. J. Funct. Anal. 187 (2001) 25-41. [CrossRef] [MathSciNet]